# SDR ASAA2023082444822

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,543 hours, 10,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS ABOVE SEAT ROWS 25DEF AND 29DEF ASSOCIATED WITH BATTERY PACK M2627 FAIL OPS CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2627 S/N 115697 AND INSTALLATION TEST COMPLETED SUCCESSFULLY IAW B737-900ER AMM 33-51-06-960-806 OPERATION TEST GOOD.
